# SDR 97ZZZM200

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank Cap
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 549 - MIA - AFTER TAKEOFF DURING CLIMB-OUT, OIL QTY ON NR 2 ENGINE DECREASED FROM 4 TO 2 GALLONS.  FOUND OIL SERVICE CAP OFF.  SERVICED TANK AND REPLACED CAP.  (M)
